MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HYBRID GLENOID IMPACTOR; INSTRUMENT, EXTREMITIES

ZIMMER BIOMET, INC. HYBRID GLENOID IMPACTOR; INSTRUMENT, EXTREMITIES
Catalog Number 406156
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that fractured instrument was found in a tray by distributor office personnel.Unable to tie back to specific case or patient.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report was submitted in error and should be voided.
 
Additional Manufacturer Narrative
The following sections were updated/corrected: b4; b5; d4; d11; g4; g7; h1; h2; h3.Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report was submitted in error and should be voided.

Brand Name
HYBRID GLENOID IMPACTOR
Common Device Name
INSTRUMENT, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9633356
Report Number0001825034-2020-00403
Device Sequence Number502027
Product Code HWA
UDI-Device Identifier00880304456440
UDI-Public(01)00880304456440
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number406156
Device Lot Number021260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1